| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim # (b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted and removed a 12.6mm vticm5 12.6 implantable collamer lens -8.00/2.50/86 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023.The lens was reported as having low vaulting without rotation.The lens was intraoperatively replaced with a longer length lens.This resolved the problem.